The limiting case of zero shear modulus in linear elasticity

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

In this paper we study the behavior of an isotropic homogeneous material with strain-stress relation {Mathematical expression} when μ tends to zero by using a decomposition of a Hilbert space and a minimization problem of an energy functional in some subspace. The existence and uniqueness of the solution of the differential system in this limiting case subject to certain boundary condition is also obtained in this work.

Original languageEnglish (US)
Pages (from-to)121-132
Number of pages12
JournalJournal of Elasticity
Volume38
Issue number2
DOIs
StatePublished - Feb 1 1995

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Materials Science(all)
  • Mechanics of Materials
  • Mechanical Engineering

Cite this